# SDR IPXA2018071831819

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 24,310 hours, 15,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT INTERMITTENT L FWD ENT DOOR EICAS & OVERHEAD ENTRY DOORS LT WITH ENTRY DOOR SHUT. ACCOMPLISHED OPS CK ON CREW ENTRY DOOR IAW AMM 52-71-00-735-053. OPS CK GOOD.
